Doctor insights on:
Itchy Rash After Giving Birth
My husband got poison ivy 2 few weeks ago. Rash started on legs. After taking steroids keeps spreading all over body... Is this normal?
Contaminant: There is likely still resin present on some of the clothing or articles (shoes, car mat etc) in the house thus keeps on causing the problem. Be sure to clean up everything your husband had contact with on the day he got the poison ivy. Dishwashing or laundry soap works well. (wear gloves and discard after use). ...Read more
Acne like rash on front side of arms .usually itch when I bath.neveer had this problem before.it started after 1 month of chicken pox?
Chickenpox: Chickenpox virus is identical to herpes zoster virus. You could be having an outbreak of herpes Zoster. If so it is always in the same area of the body and is usually rather uncomfortable. It can be very itchy too. There are some antivirals which are quite successful at treating it if that is what it is. ...Read more
18 days old developed an allergy that looks like baby acne. Do babies develop this condition weeks after birth? Rash is only on forehead and cheeks.
Baby acne: The baby acne is a common event that reflects hormones transferred during the pregnancy. While the baby is floating in moisture, the skin is will not respond, but within 1-3 weeks after birth they break out for many weeks until the hormone levels drop & the acne disappears. Keeping the skin clean ; avoiding irritating soaps helps.It has no relationship to allergy. If it persists > 3mo see the doc ...Read more
Why is my Severe rash after keeps spreading, even after starting Prednisone and prescription creams?
Got a itchy rash comes right before my periods and fades away after my periods. Heard about autoimmune progesterone dermatitis what's the treatment?
True : What you r describing is charechtaristic to this syndrome unfortunately the only curative therapy is resection of the ovaries which you may not want to do you could get away with anti histamine steroids lotion or even pills and singulair (montelukast) you also should try to avoid medications containing Progesterone as contreceptives. ...Read more
2yr old girl has raised, on itchy, bumpy rash that is skintone color all over her body. She had a fever few days proir. Developed rash two days ago. ?
Need to see the rash: Rashes have different appearances and having a fever 2 days ago make it more likely to be infectious as a cause. I would suggest a consult and I can look at the rash and give you a possible diagnosis. If it is skin tone colored, it might be scarlet fever, and that would entail antibiotics, but it is hard to know without seeing the rash. ...Read moreSee 1 more doctor answer
I've developed an allergic rash on my chin2ds ago.Im now taking antihistaminc anh thr rash started to relieve.can this rash leave any pigment.changes?
2year old had a spotty rash which is now turning into blotches all over her body, not itchy? She had clarythromycin for tonsillitis when rash started
Viral rash: This could be a simple viral rash or it could be a reaction to the antibiotics. If it is accompanied by fever, vomiting, neck stiffness it can be worrying as it is difficult to rule out meningitis. In short it needs an examination by a doctor to comment on the cause of the rash. ...Read moreSee 1 more doctor answer
Unprotected oral sex two months ago. Now white tongue with red spots. Dry itchy skin all over, Chills. Bumps on pubic area. Is herpes? Syphilis? Hiv?
I've allergic rash on chin3ds ago.Im taking antihistaminc and rash started to relieve but today after putting topical Ab the redness of the rash incr.
Need to see physicia: This could be a lot of differences: allergic, infection, or other etiology. Your physician will have to clarify ...Read more
Had unprotected oral sex 5 months ago. I keep getting itchy rash all over. white swollen tongue with sore red gums. Red/white blotches on palms. HIV?
I recently started birth control. Hives appeared after 1 week. GP prescribed Benadryl (diphenhydramine) but new hives are still appearing. Is it related to pill?
Maybe: The timing suggests there may be a relationship. ...Read more
Weird rash on butt crack. Hemorrhoid/fissure after anal sex 2 weeks ago. Dr gave meds for fissure, said rash would clear up. Red sore spots only worse?
After putting ice directly on skin with heat rash, i developed itchy rash where blisters are joined red and itchy.was not itchy before it.whats this?
Cold urticaria: Rarely, you can develop hives due to Exposure to cold temperature. This is called cold urticaria. Though usually harmless, if the reaction affects the whole body, it could turn out to be as serious as any other allergic reaction. Please consult your doctor for some needed tests or to carry medication to deal with an emergency. ...Read more
6 year old finished 10 days of amoxicillin 24 hours ago. Now has red non-raised rash on arms and legs, bothering her much. Is she allergic?
Penicillin allergy, after 8 pills: got hives, especially fastidious on the gluteus (3 days). I started Benadryl (diphenhydramine) yesterday. How long will hives last?
Hard to say: Take the Benadryl (diphenhydramine) regularly as your dr. Prescribed...It could take several days to go away....But as long as there is no significant swelling(unlikely to occur now..I presume you stopped the penicillin) there should be nothing to worry about.... ...Read moreSee 1 more doctor answer
Rashes: Most allergic rashes are itchy however, not all itchy rashes are allergic. A good example is scabies that is cause by an arthroppod (insect) that tunnels beneath the skin. Ask your primary care provider to evaluate the rash first, seek a dermatologists opinion if the pcp can not determine the cause. ...Read moreSee 1 more doctor answer
I keep getting rashes everytime I go to the country (my whole family does)! This itchy rash also prevents me from sleep at night! What to do?
See dermatologist: If this happens when you are in the countryside , you are likely allergic to something outdoors or even to the sun. I would suggest that you consult a dermatologist to find out the cause. Certainly poison oak/poison ivy is a factor to be considered especially since its resin on contaminated articles may remain potent for months. ...Read more
Can my child get a non-itchy rash as an allergic reaction to her body wash? I noticed since changing her wash, she now has flat red rashes on her.
Yes , it is possible: Although It is not common to get an allergic rash as a reaction to the body wash, but it is possible. She should be checked by her pediatrician to be sure that it is an allergic rash and not a something else. Changing the body wash in addition to use of a mild antihistaminic medicine would solve this problem ...Read more
I have an itchy rash on my chest, it keeps spreading to shoulders and breast. I usually use Fluticasone Propionate 0.005% ointment for rashes but it doesn't help in this case. Also, I moved from EU to the US a year ago. Please help.
?eschar: rash turning black could be an organizing hematoma with subsequent eschar development. You may have scratched the lesion which may have caused some skin irritation. you may want to apply OTC antibiotic and steroid creams. Vascular/infectious/auto-immune or malignant etiologies may need to be ruled out if symptoms do not improve. ...Read moreSee 1 more doctor answer
Usually, rashes in this area are due to yeast. Since you are a female I can't call it Jock itch.
I would consider a product in the pharmacy aisle. Perhaps you can use a topical jock itch product. The med does not know if you are male or female.
Do you have diabetes? Patients with diabetes get fungal infections more frequently. If not better consult a Doc for prescription treatment. ...Read more
There are lots...: ...Of possibilities, but this time of year it is most likely to be an allergic response to something that came in contact with your arms, such as poison ivy, particularly if you've been working in the garden or camping or clearing weeds. Over-the-counter creams are too weak for such rashes, so let a dermatologist give you a precise diagnosis and treatment. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Itchy rash following giving birth
- Vitamins after giving birth
- Depression after giving birth
- Ask a doctor a question free online
- Bellies after giving birth
- Ivf after giving birth
- Preeclampsia after giving birth
- Pimples after giving birth
- Talk to a dermatologist online for free